Do I feel stress?Fri, May 4th 2007
4 years ago I was diagnosed with Ulceratvie Colitis...everytime I flare up (every six months or so) doctors say to me, what stress are you feeling? The thing is, I don\'t feel warning signs of stress..then I\'m very sick. Having this disease is stressful..always worrying about the status of it...but I still have to live...go to work, have a life...I don\'t feel unhappy with my life yet I wonder if I could handle stress or feel it before it got to my \"guts\" would it make my disease more managable? I know I worry about stuff but I don\'t know if I would overall say it impacts my daily life...I don\'t know. Do you suggest pursuing this aspect or do I just have a disease that flares once or twice a year?? or both?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.